Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publications


2022 | Journal Article | IST-REx-ID: 10335 | OA
Kaluza V, Tancer M. Even maps, the Colin de Verdière number and representations of graphs. Combinatorica. 2022. doi:10.1007/s00493-021-4443-7
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 9582 | OA
Kwan MA, Letzter S, Sudakov B, Tran T. Dense induced bipartite subgraphs in triangle-free graphs. Combinatorica. 2020;40(2):283-305. doi:10.1007/s00493-019-4086-0
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7034 | OA
Fulek R, Kynčl J. Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4. Combinatorica. 2019;39(6):1267-1279. doi:10.1007/s00493-019-3905-7
View | DOI | Download Preprint (ext.) | arXiv
 

1992 | Journal Article | IST-REx-ID: 4053
Aronov B, Edelsbrunner H, Guibas L, Sharir M. The number of edges of many faces in a line segment arrangement. Combinatorica. 1992;12(3):261-274. doi:10.1007/BF01285815
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4069
Edelsbrunner H. An acyclicity theorem for cell complexes in d dimension. Combinatorica. 1990;10(3):251-260. doi:10.1007/BF02122779
View | DOI | Download None (ext.)
 

Filters and Search Terms

issn=0209-9683

Search

Filter Publications